# SDR SWAA2023113013084

- Difficulty date: October 21, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 38,645 hours, 17,832 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CORRUGATED PLATE LOCATED IRSS 214 TRAILING EDGE AT LT WING 2023-650095<[01] REPLACED CORRÏ¿½GATED PLATE AND FASTENERS LOCATED IRSS 214 TRAILING EDGE AT LT WING IAW B737-800 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 115A2713 SHEET: 6 REV: A. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED CORRÏ¿½GATED PLATE AND FASTENERS LOCATED IRSS 214 TRAILING EDGE AT LT WING IAW B737-800 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 115A2713 SHEET: 6 REV: A. SEE INDIVIDUAL SIGN OFFS BELOW.
